# SDR LR7A04059

- Difficulty date: May 26, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 37,758 hours, 22,553 cycles
- Engine: Allsn 501D22A
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 INSPECTION NR 02/REP/51/2 REPAIR ACCOMPLISHMENT FOUND CENTER WING FWD BEAM WEB CRACKED .75 IN AT 2 EA. FASTENER HOLES AT CWS 72R, FS 517, WL 258 AND 282.  REPAIRED IAW LAC MEA 382-57-04-041 AND SRM SMP 583 57-30-22.  NR 0124.
